# SDR DALA2020012400590

- Difficulty date: January 22, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 56,139 hours, 7,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP TRACK FAIRING OUTBOARD SIDE, 1 SMALL PANEL MISSING. DEFERRED CDL 57-00-05B UNTIL PANEL IS AVAILABLE TO REPLACE. LP 7142004
